Discussions that mention valium

Panic Disorders board


to come on
lexapro is an antidepressant and IMO its usually not a good idea to start any of these meds when looking for a job as they take 2 to 6 weeks to work and can have severe early side effects, sadly many docs dont know this
its better to rely on the klonapin, a valium type med thats very helpful for all

I think that either or both meds could be causing the tiredness, so reducing the doses of both for a while until you get used to them seems indicated, but of course, ask doc
when you say tired, do you mean sleepy as if drugged or do you feel as if you havent had any sleep?
Quote from hry33:
to come on
lexapro is an antidepressant and IMO its usually not a good idea to start any of these meds when looking for a job as they take 2 to 6 weeks to work and can have severe early side effects, sadly many docs dont know this
its better to rely on the klonapin, a valium type med thats very helpful for all

I think that either or both meds could be causing the tiredness, so reducing the doses of both for a while until you get used to them seems indicated, but of course, ask doc
when you say tired, do you mean sleepy as if drugged or do you feel as if you havent had any sleep?

I was just back to the doctor today and he said it's the Klonopin causing the tiredness. What you said is exactly what he told me to do and I should cut the dose in half of the Klonopin, so I guess I'll have to buy a pill cutter, as I've already found out with the Lexapro what a pain in the butt it is to cut pills in half. It's hard to get a perfect half of a pill. Sometimes I end up with something like 2/3 and 1/3.
By tired, I mean I feel like I need more sleep, like I didn't sleep enough or like it's way past my bedtime even though it's the start of the day or the middle of the day. I'm just always tired. I don't feel drugged like if you mean like a zombie or in a daze or anything like that, but I feel sleepy and not energetic.